# SDR CA030211008

- Difficulty date: January 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna T310Q
- Aircraft time: 2,721 hours
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: CJ0701
- Condition: Failed
- Location: Mlg
- Component: Landing Gear Po
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CJ0701 ACTUATOR TAB IS A SMALL METAL TAB THAT FITS ON PORT GEAR DOWN SWITCH. TAB FAILED DUE TO METAL FATIGUE CAUSING INTERMITTENT GEAR SAFE LIGHT ON PORT SIDE.
